On invariant measures for some infinite-dimensional dynamical systems

P. E. Zhidkov

Annales de l'I.H.P. Physique théorique (1995)

  • Volume: 62, Issue: 3, page 267-287
  • ISSN: 0246-0211

How to cite


Zhidkov, P. E.. "On invariant measures for some infinite-dimensional dynamical systems." Annales de l'I.H.P. Physique théorique 62.3 (1995): 267-287. <http://eudml.org/doc/76676>.

author = {Zhidkov, P. E.},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {infinite-dimensional dynamical system; construction of an invariant measure; Poincaré recurrence; Fermi-Pasta-Ulam phenomenon},
language = {eng},
number = {3},
pages = {267-287},
publisher = {Gauthier-Villars},
title = {On invariant measures for some infinite-dimensional dynamical systems},
url = {http://eudml.org/doc/76676},
volume = {62},
year = {1995},

AU - Zhidkov, P. E.
TI - On invariant measures for some infinite-dimensional dynamical systems
JO - Annales de l'I.H.P. Physique théorique
PY - 1995
PB - Gauthier-Villars
VL - 62
IS - 3
SP - 267
EP - 287
LA - eng
KW - infinite-dimensional dynamical system; construction of an invariant measure; Poincaré recurrence; Fermi-Pasta-Ulam phenomenon
UR - http://eudml.org/doc/76676
ER -


  1. [1] L. Friedlander, An Invariant Measure for the Equation utt - uxx + u3 = 0, Commun Math. Phys., Vol. 98, 1985, pp. 1-16. Zbl0576.35082MR785258
  2. [2] G. Casati, I. Guarneri and F. Valz-Griz, Preliminaries to the Ergodic Theory of Infinite–Dimensional Systems: A model of Radiant Cavity, J. Statist. Phys., Vol. 30, 1983, pp. 195-218. MR710740
  3. [3] P.E. Zhidkov, On an Invariant Measure for a Nonlinear Schrödinger Equation, Soviet Math. Dokl., Vol. 317, 1991, pp. 543-546. Zbl0806.35168MR1121337
  4. [4] P.E. Zhidkov, A Remark on the Invariant Measure for the Nonlinear Schrödinger Equation, Differential'nye Uravneniya (in Russian) (to appear). MR1121337
  5. [5] P.E. Zhidkov, An Invariant Measure for a Nonlinear Wave Equation, J. Nonlinear Anal.: Theory, Meth. Appl., Vol. 22, 1994, pp. 319-325. Zbl0803.35098MR1264088
  6. [6] J.L. Lebowitz, H.A. Rose and E.R. Speer, Statistical Mechanics of the Nonlinear Schrödinger Equation, J. Statist. Phys., Vol. 50, 1988, pp. 657-687. Zbl1084.82506MR939505
  7. [7] A.A. Arsen'ev, On Invariant Measures for Classical Dynamical Systems with an Infinite–Dimensional Phase Space, Math. USSR Sbornik., Vol. 121, 1983, pp. 297-309 (in Russian). Zbl0542.58007MR707998
  8. [8] I.D. Chueshov, Equilibrium Statistical Solutions for Dynamical Systems with an Infinite Number of Degrees of a Freedom, Math. USSR Sbornik, Vol. 58, 1987, pp. 397-406. Zbl0632.60108
  9. [9] I.D. Chueshov, On the Structure of Equilibrium States for a Class of Dynamical Systems Connected with Lee-Poisson Brackets, Theoret. Mat. Fiz., Vol. 75, 1988, pp. 445-450 (in Russian). Zbl0659.58011MR959727
  10. [10] N.V. Peskov, The KMS State of a sin-Gordon System, Theoret. Mat. Fiz., Vol. 64, 1985, pp. 32-40 (in Russian). Zbl0591.35072MR815095
  11. [11] V.G. Makhankov, Dynamics of Classical Solitons (in Non-Integrable Systems), Phys. Reports, Vol. 35C, 1978, pp. 1-128. MR481361
  12. [12] R.K. Dodd, J.C. Eilbeck, J.D. Gibbon and H.C. Morris, Solitons and Nonlinear Wave Equations, Acad. Press, London, 1984. Zbl0496.35001MR696935
  13. [13] M. Grillakis, J. Shatah and W. Strauss, Stability Theory of Solitary Waves in the Presence of Symmetry, 1, J. Funct. Anal., Vol. 74, 1987, pp. 160-197. Zbl0656.35122MR901236
  14. [14] Yu.L. Daletskii and S.V. Fomin, Measures and Differential Equations in Infinite–Dimensional Spaces, Nauka, Moscow, 1983 (in Russian). MR720545
  15. [15] A.V. Skorokhod, Integration in Hilbert Space, Nauka, Moscow, 1975 (in Russian). Zbl0355.62084
  16. [16] H.-H. Kuo, Gaussian Measures in Banach Spaces, Lect. Notes in Math., Vol. 463, 1975. Zbl0306.28010MR461643
  17. [17] V. Nemytskii and V. Stepanov, Qualitative Theory of Differential Equations, Moscow- Leningrad, 1949 (in Russian). Zbl0089.29502
  18. [18] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 2, Fourier Analysis, Self-Adjointness, Acad. Press, New York, 1975. Zbl0308.47002
  19. [19] T. Kato, On Nonlinear Schrödinger Equations, Ann. Inst. Henri-Poincaré, Phys. Theor., Vol. 46, 1987, pp. 113-129. Zbl0632.35038MR877998
  20. [20] D. Michalache, R.G. Nazmitdinov and V.K. Fedyanin, Nonlinear Optical Waves in Layered Structures, Prepr. JINR, 1988, E17-88-66, Dubna. 
  21. [21] P.E. Zhidkov, On the Cauchy Problem for a Generalized Korteweg-de Vries Equation with a Periodic Initial Data, Differential'nye Uravneniya, Vol. 26, 1990, pp. 823-829 (in Russian). Zbl0734.35109MR1061251
  22. [22] H. Mc Kean and K. Vaninsky, Existence of Flow and Invariance of Canonical Measure for Focussing and de-Focussing Cubic Schrödinger Equation on the Circle, Commun Math. Phys. (to appear). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.